# SDR 9713389855

- Difficulty date: July 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N764NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47717
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Peri Seals
- Condition: Ruptured
- Location: Rt Heat Ex Duct
- Stage of operation: UK
- Nature of condition: J, M
- Precautionary procedure: A

## Discrepancy

TAIL COMPARTMENT TEMPERATURE HIGH LIGHT ILLUMINATED EN ROUTE.  FLIGHT DIVERTED TO BHM AND LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND PERI SEAL LEAK AFT OF RIGHT HEAT EXCHANGER DUCT.  REPLACED PERI SEALS.  ALSO, REPLACED RIGHT TAIL COMPARTMENT HIGH TEMPERATURE SENSOR, LEAK AND OPERATIONAL CHECK NORMAL.
